# SDR SWIA202264739

- Difficulty date: January 22, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT-TRACK SIDE ROLLER 2-2, BOTH TOP AND BOTTOM SIDE ROLLERS HAVE DAMAGE. P/N: CC670-12048-3 ROLLER,  CC670-12027-3 ROLLER, CC670-12087-1 SHIM, CC670-12098-1  SHIM   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED LH SLAT TRACK 2-2 TOP AND BOTTOM SIDE ROLLERS REF CRJ 700 AMM 27-81-44-400-802-A01 OPS CHECK GOOD, GAP CHECK GOOD.
